On a class of star-like functions
Compositio Mathematica, Tome 19 (1968) no. 1, p. 78-82
@article{CM_1968__19_1_78_0,
     author = {Singh, Ram},
     title = {On a class of star-like functions},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {19},
     number = {1},
     year = {1968},
     pages = {78-82},
     zbl = {0153.10002},
     mrnumber = {222273},
     language = {en},
     url = {http://www.numdam.org/item/CM_1968__19_1_78_0}
}
Singh, Ram. On a class of star-like functions. Compositio Mathematica, Tome 19 (1968) no. 1, pp. 78-82. http://www.numdam.org/item/CM_1968__19_1_78_0/

Robertson, M.S. [1] "On the theory of univalent functions", Annals of Mathematics, Vol. 37 (1936), pp. 374-408. | JFM 62.0373.05 | MR 1503286 | Zbl 0014.16505

Marα, A. [2] "Untersuchungen uber schlichte Appildgen", Mathematische Annalen, Vol. 107 (1932-33) pp. 40-67. | JFM 58.0363.01 | Zbl 0005.10901

Gabriel, R.F. [3] "The Schwarzian derivative and convex functions", Proc. Amer. Math. Soc., Vol. 6 (1955), pp. 58-66. | MR 67977 | Zbl 0071.07002

Schild, A. [4] "On a class of univalent starshaped functions", Amer. Math. Soc. Vol. 9 (1958), pp. 751-757. | MR 95954 | Zbl 0087.07703

Merkes, E.P. [5] "On products of Starlike functions", Proc. Amer. Math. Soc. Vol. 13 (1962), pp. 960-964. | MR 142747 | Zbl 0107.06502

Strohacker, E. [6] "Beitrage Zur Theorie Der Schlichten Funktionen", Mathematische Zeitschrift, Vol. 37 (1933) pp. 356-380. | JFM 59.0353.02 | MR 1545400 | Zbl 0007.21402